I suffer from cramp and leg pain after being on my feet working for a few hours. Doc says my cholesterol is high and given me Atorvaststin 20mg. What I can't find online is the answer to the question... Will this drug help with the leg pain and how long should it take to work?
Atorvastatin - Help! I can't find any answers to my question online?
Question posted by Bradybubs on 8 Feb 2022
Last updated on 25 November 2023 (2 weeks ago) by Smitchell0121
Hi. Atorvastatin may actually cause muscle pain in your legs. A side effect of statins. Suggest a muscle rub or ointment. Lowering cholesterol is very important however which statins can do. Good luck!
It can cause lower leg pain, especially if you take it while consuming grapefruit/ grapefruit juice. You need to read the drug info, call your pharmacist and tell your doctor.
It doesn’t help me…it GIVES me leg pains and cramps. I hate statins because of this.
Atorvastatin helps lower your bad cholesterol along with a healthy diet or to increase your good cholesterol. It belongs to the drug class of statins and also lowers triglycerides (a type of fat in the blood).
It is not a pain medication.
- Atorvastatin uses and safety info
- Atorvastatin prescribing info & package insert (for Health Professionals)
- Side effects of Atorvastatin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.